# SDR DALA2019060303365

- Difficulty date: May 24, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER PLY SLIDING WINDOW FWD UPPER CORNER L=7.120 INCH. IN COCKP IT (1 EA). REMOVED SLIDING WINDOW RH SIDE P/N:NP165312-14 S/N:17068H0769 UNSERVICEABLE CONDITION AS PER A320 FAM AMM 56-12-11-000-002-A. REPLACED SLIDING WINDOW PANEL RH SIDE IN COCKPIT IAW AMM 56-12-11-400 002-A. OPERATIONAL TEST OF THE ANTI-ICING ASPER A320 FAM. TEST IS GOOD.
